# SDR UALA2011020700665

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 65,981 hours, 24,410 cycles
- Engine: Pwa PW2040
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACE FIRE OVERHEAT LOGIC TEST CARD NR 1 FOR LT ENG FIRE TEST DUE TO FAILED FIRE TEST (FIRE HANDLE DID NOT ILLUMINATE AND NO EICAS FOR LT ENG FIRE).   CARD WAS SWAPPED WITH RT ENG LOGIC CARD NR2 AND PROBLEM FOLLOWED. ALL CARDS ARE BACK IN ORIGINAL POSITIONS. REF WD26-11-11 ITM M10224 PCN 481-9094. REPLACED M10224 CIRCUIT CARD IAW MM 26-10-01, OPS CHECKED NORMAL.
